justforapicture (justforapicture) wrote in vaginapagina,
justforapicture
justforapicture
vaginapagina

Stacking BC/Breakthrough Bleeding/Endo?

 Hi superstars...
I've been stacking pack after pack of BC for about 6 packs now, and am just starting to have some breakthrough bleeding. It happens every few months (before my last withdrawl, I stacked 4 packs, before that, 3, before that, 2, etc...) but it's never been bad because I've been pretty good about easing into the process of stacking.
Well, I'm on pack 6 (ish) now, and got really horrible cramps the other day and had some old blood and some new blood as well. Its been going on for a few days and I'm not concerned about the bleeding, but definitely the cramps. It's this awful weakness from my bellybutton down to my knees and I just have to bite something to get rid of the feeling. It's a very odd pain. Also with it is some awesome nausea (could be the fact that I have severe anxiety, so I get worried, and then nauseous.)
Anyway, who here is on continuous BC pills? Any of these symptoms? I'm scared of endometriosis. I also have von Willebrand Disease which lets me bleed wonderful amounts at times, so breakthrough bleeding isn't just spotting for me, but a bit more (bleeding is why I'm on it continously...severely low iron levels, the whole bit)
BTW, my doctor knows I plan on going continuously...she met with me once and said we'd start at 2, then 3, then 4, so I just did it on my own. I recently went through iron replacement therapy via IV once weekly and don't want to lose the blood, hence why I am continuously taking the pills. No harm in that I guess!
So, does this sound weird? Maybe it's just a thing with the pill? Can the pill CAUSE cramps like this?
Any help would be great. I'm worried!
Thank you <3
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment